Alert archive / Wyoming / Red Flag Warnings in 2020
Red Flag Warning 5, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Jul 11, 2020, 2:27 PM MDT for 7 counties in Wyoming. It took effect at Jul 12, 2020, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2020, 2:27 PM MDT (20:27 UTC)
- In effect from
- Jul 12, 2020, 12:00 PM MDT
- Expired
- Jul 12, 2020, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Riverton, WY
Counties Big Horn County, WY, Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Natrona County, WY, Park County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 93 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2477 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
284
WWUS85 KRIW 112027
RFWRIW
URGENT - FIRE WEATHER MESSAGE
National Weather Service Riverton WY
227 PM MDT Sat Jul 11 2020
WYZ275-112130-
/O.CAN.KRIW.FW.A.0004.200712T1800Z-200713T0200Z/
North Big Horn Basin/Worland BLM-
227 PM MDT Sat Jul 11 2020
...FIRE WEATHER WATCH IS CANCELLED...
The National Weather Service in Riverton has cancelled the Fire
Weather Watch.
Winds are expected to reach criteria across a majority of the zone.
However, fire conditions will remain elevated.
$$
WYZ282-121200-
/O.UPG.KRIW.FW.A.0004.200712T1800Z-200713T0200Z/
/O.NEW.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/
South Big Horn Basin/Worland BLM-
227 PM MDT Sat Jul 11 2020
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...
The National Weather Service in Riverton has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Sunday. the Fire
Weather Watch is no longer in effect.
* IMPACTS: Low Humidities...Hot Temperatures...and Gusty Winds
will create erratic fire behavior and new fire starts.
* AFFECTED AREA:
In North Central WY...Fire Weather Zone 282 below 6000 feet.
* COUNTIES AFFECTED:
In North Central WY...Hot Springs...Washakie.
* WIND: West 10 to 20 mph with gusts up to 30 mph.
* HUMIDITY: As low as 7 percent.
* TEMPERATURES: Highs in the upper 90s to near 100 degrees.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.
&&
$$
WYZ280-281-285-300-121200-
/O.UPG.KRIW.FW.A.0004.200712T1800Z-200713T0200Z/
/O.NEW.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/
Natrona County/Casper BLM-Johnson County/Casper BLM-
South Bighorn Mountains-Casper Mountain-
227 PM MDT Sat Jul 11 2020
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...
The National Weather Service in Riverton has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Sunday. the Fire
Weather Watch is no longer in effect.
* IMPACTS: Low Humidities...Hot Temperatures...and Gusty Winds
will create erratic fire behavior and new fire starts.
* AFFECTED AREA:
In Central WY Fire Zones...280...285...300.
In North Central WY Fire Zone....281.
* COUNTIES AFFECTED:
In Central WY...Fremont...Natrona.
In North Central WY...Hot Springs...Johnson...Washakie.
* WIND: West 15 to 20 mph with gusts up to 35 mph.
* HUMIDITY: 8 to 11 percent.
* TEMPERATURES: Zone 280/281 Highs of 94-97.
Zone 285 Highs of 80-90.
Zone 300 Highs of 85-88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.
&&
$$
WYZ283-288-121200-
/O.UPG.KRIW.FW.A.0004.200712T1800Z-200713T0200Z/
/O.NEW.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/
Upper Wind River Basin/Wind River Basin-
East Wind River Mountains/South Shoshone NF-
227 PM MDT Sat Jul 11 2020
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY...
The National Weather Service in Riverton has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Sunday. the Fire
Weather Watch is no longer in effect.
* IMPACTS: Low Humidities...Hot Temperatures...and Gusty Winds
will create erratic fire behavior and new fire starts.
* AFFECTED AREA:
In Central WY...Fire Weather Zones 283 and 288.
* COUNTIES AFFECTED:
In Central WY...Fremont.
In West Central WY...Sublette.
* WIND: West 15 to 20 mph with gusts up to 30 mph.
* HUMIDITY: 8 to 10 percent.
* TEMPERATURES: Zone 283 Highs of 90-97.
Zone 288 Highs of 75-83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.
&&
$$
http://weather.gov/riverton4 follow-up statements
549 WWUS85 KRIW 120901 RFWRIW URGENT - FIRE WEATHER MESSAGE National Weather Service Riverton WY 301 AM MDT Sun Jul 12 2020 WYZ282-130200- /O.CON.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/ South Big Horn Basin/Worland BLM- 301 AM MDT Sun Jul 12 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * IMPACTS: Low Humidities...Hot Temperatures...and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In North Central WY...Fire Weather Zone 282. * COUNTIES AFFECTED: In North Central WY...Hot Springs...Washakie. * WIND: West 10 to 20 mph with gusts up to 30 mph. * HUMIDITY: As low as 7 percent. * TEMPERATURES: Highs in the upper 90s to around 100 degrees. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ280-281-285-300-130200- /O.CON.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/ Natrona County/Casper BLM-Johnson County/Casper BLM- South Bighorn Mountains-Casper Mountain- 301 AM MDT Sun Jul 12 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * IMPACTS: Low Humidities...Hot Temperatures...and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Central WY Fire Zones...280...285...300. In North Central WY Fire Zone....281. * COUNTIES AFFECTED: In Central WY...Fremont...Natrona. In North Central WY...Hot Springs...Johnson...Washakie. * WIND: West 10 to 20 mph with gusts up to 35 mph. * HUMIDITY: As low as 8 percent. * TEMPERATURES: High temperatures 85 to 95 degrees. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ283-288-130200- /O.CON.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/ Upper Wind River Basin/Wind River Basin- East Wind River Mountains/South Shoshone NF- 301 AM MDT Sun Jul 12 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING for the southern Wind River Range, including South Pass... * IMPACTS: Low Humidities...Hot Temperatures...and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Central WY...Fire Weather Zones 283 and 288. * COUNTIES AFFECTED: In Central WY...Fremont. In West Central WY...Sublette. * WIND: West 10 to 20 mph with gusts up to 35 mph. * HUMIDITY: As low as 9 percent. * TEMPERATURES: Highs around 90. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ http://weather.gov/riverton
161
WWUS85 KRIW 121427
RFWRIW
URGENT - FIRE WEATHER MESSAGE
National Weather Service Riverton WY
827 AM MDT Sun Jul 12 2020
WYZ275-130200-
/O.EXA.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/
North Big Horn Basin/Worland BLM-
827 AM MDT Sun Jul 12 2020
...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...
The National Weather Service in Riverton has issued a Red Flag
Warning, which is in effect from noon today to 8 PM MDT this
evening.
* IMPACTS: Low Humidities...Hot Temperatures...and Gusty Winds
will create erratic fire behavior and new fire starts.
* AFFECTED AREA:
In North Central WY...Fire Weather Zone 275.
* COUNTIES AFFECTED:
In North Central WY...Big Horn...Park.
* WIND: West to northwest 15 to 20 mph with gusts up to 35 mph.
* HUMIDITY: 7 to 10 percent.
* TEMPERATURES: Highs of 94 to 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.
&&
$$
WYZ282-130200-
/O.CON.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/
South Big Horn Basin/Worland BLM-
827 AM MDT Sun Jul 12 2020
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...
* IMPACTS: Low Humidities...Hot Temperatures...and Gusty Winds
will create erratic fire behavior and new fire starts.
* AFFECTED AREA:
In North Central WY...Fire Weather Zone 282 below 6000 feet.
* COUNTIES AFFECTED:
In North Central WY...Hot Springs...Washakie.
* WIND: West 15 to 20 mph with gusts up to 35 mph.
* HUMIDITY: 7 to 9 percent.
* TEMPERATURES: Highs of 99 to 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.
&&
$$
WYZ280-281-285-300-130200-
/O.CON.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/
Natrona County/Casper BLM-Johnson County/Casper BLM-
South Bighorn Mountains-Casper Mountain-
827 AM MDT Sun Jul 12 2020
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...
* IMPACTS: Low Humidities...Hot Temperatures...and Gusty Winds
will create erratic fire behavior and new fire starts.
* AFFECTED AREA:
In Central WY Fire Zones...280...285...300.
In North Central WY Fire Zone....281.
* COUNTIES AFFECTED:
In Central WY...Fremont...Natrona.
In North Central WY...Hot Springs...Johnson...Washakie.
* WIND: West 15 to 20 mph with gusts up to 35 mph.
* HUMIDITY: 7 to 12 percent.
* TEMPERATURES: Zone 280/281 Highs of 94-98.
Zone 285 Highs of 80-90.
Zone 300 Highs of 85-88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.
&&
$$
WYZ283-288-130200-
/O.CON.KRIW.FW.W.0005.200712T1800Z-200713T0200Z/
Upper Wind River Basin/Wind River Basin-
East Wind River Mountains/South Shoshone NF-
827 AM MDT Sun Jul 12 2020
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...
* IMPACTS: Low Humidities...Hot Temperatures...and Gusty
Winds will create erratic fire behavior and new fire starts.
* AFFECTED AREA:
In Central WY...Fire Weather Zones 283 and 288.
* COUNTIES AFFECTED:
In Central WY...Fremont.
In West Central WY...Sublette.
* WIND: West 15 to 20 mph with gusts up to 35 mph.
* HUMIDITY: 8 to 12 percent.
* TEMPERATURES: Zone 283 Highs of 90-97.
Zone 288 Highs of 75-83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.
&&
$$
http://weather.gov/riverton810
WWUS85 KRIW 121908
RFWRIW
URGENT - FIRE WEATHER MESSAGE
National Weather Service Riverton WY
108 PM MDT Sun Jul 12 2020
WYZ275-282-130200-
/O.CON.KRIW.FW.W.0005.000000T0000Z-200713T0200Z/
North Big Horn Basin/Worland BLM-South Big Horn Basin/Worland BLM-
108 PM MDT Sun Jul 12 2020
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
* IMPACTS: Low Humidities...Hot Temperatures...and Gusty Winds
will create erratic fire behavior and new fire starts.
* AFFECTED AREA:
In North Central WY...Fire Weather Zones 275 and 282, below 6000
feet.
* COUNTIES AFFECTED:
In North Central WY...Big Horn...Hot Springs...Park...Washakie.
* WIND: West 15 to 25 mph with gusts up to 35 mph.
* HUMIDITY: 7 to 10 percent.
* TEMPERATURES: Highs of 94 to 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.
&&
$$
WYZ280-281-285-300-130200-
/O.CON.KRIW.FW.W.0005.000000T0000Z-200713T0200Z/
Natrona County/Casper BLM-Johnson County/Casper BLM-
South Bighorn Mountains-Casper Mountain-
108 PM MDT Sun Jul 12 2020
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
* IMPACTS: Low Humidities...Hot Temperatures...and Gusty Winds
will create erratic fire behavior and new fire starts.
* AFFECTED AREA:
In Central WY Fire Zones...280...285...300.
In North Central WY Fire Zone....281.
* COUNTIES AFFECTED:
In Central WY...Fremont...Natrona.
In North Central WY...Hot Springs...Johnson...Washakie.
* WIND: West 15 to 25 mph with gusts up to 35 mph.
* HUMIDITY: 7 to 12 percent.
* TEMPERATURES: Zone 280/281 Highs of 94-98.
Zone 285 Highs of 80-90.
Zone 300 Highs of 85-88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.
&&
$$
WYZ283-288-130200-
/O.CON.KRIW.FW.W.0005.000000T0000Z-200713T0200Z/
Upper Wind River Basin/Wind River Basin-
East Wind River Mountains/South Shoshone NF-
108 PM MDT Sun Jul 12 2020
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
* IMPACTS: Low Humidities...Hot Temperatures...and Gusty Winds
will create erratic fire behavior and new fire starts.
* AFFECTED AREA:
In Central WY...Fire Weather Zones 283 and 288.
* COUNTIES AFFECTED:
In Central WY...Fremont.
In West Central WY...Sublette.
* WIND: West 15 to 25 mph with gusts up to 35 mph. Gusts up to 40
mph will occur over the southern end of zone 288.
* HUMIDITY: 8 to 12 percent.
* TEMPERATURES: Zone 283 Highs of 90-97.
Zone 288 Highs of 76-84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.
&&
$$
http://weather.gov/riverton509 WWUS85 KRIW 130152 RFWRIW URGENT - FIRE WEATHER MESSAGE National Weather Service Riverton WY 752 PM MDT Sun Jul 12 2020 WYZ275-282-130300- /O.EXP.KRIW.FW.W.0005.000000T0000Z-200713T0200Z/ North Big Horn Basin/Worland BLM-South Big Horn Basin/Worland BLM- 752 PM MDT Sun Jul 12 2020 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... Wind speeds will decrease and humidity will slowly increase the rest of the evening. As a result, Red Flag conditions will end. Thus, the Red Flag Warning will be allowed to expire at 8 PM MDT. $$ WYZ280-281-285-300-130300- /O.EXP.KRIW.FW.W.0005.000000T0000Z-200713T0200Z/ Natrona County/Casper BLM-Johnson County/Casper BLM- South Bighorn Mountains-Casper Mountain- 752 PM MDT Sun Jul 12 2020 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... Wind speeds will decrease and humidity will slowly increase the rest of the evening. As a result, Red Flag conditions will end. Thus, the Red Flag Warning will be allowed to expire at 8 PM MDT. $$ WYZ283-288-130300- /O.EXP.KRIW.FW.W.0005.000000T0000Z-200713T0200Z/ Upper Wind River Basin/Wind River Basin- East Wind River Mountains/South Shoshone NF- 752 PM MDT Sun Jul 12 2020 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... Wind speeds will decrease and humidity will slowly increase the rest of the evening. As a result, Red Flag conditions will end. Thus, the Red Flag Warning will be allowed to expire at 8 PM MDT. $$ http://weather.gov/riverton
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Jul 11, 10:34 AM MDT, 3 hours 53 minutes earlier.
Area forecast discussion, Jul 11, 10:34 AM MDT, 3 hours 53 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1034 AM MDT Sat Jul 11 2020 .SHORT TERM...This afternoon through Sunday night Hot and dry conditions will return once again this afternoon, although winds will be light for much of the area. Gusty winds up to 25 mph will occur this afternoon over the Wind Corridor and the western mountains, but nothing like Friday. Elevated fire conditions will also remain in place, due to the hot temps and low RH's. Apart from high clouds streaming over the south today, skies will be mostly clear. Hot and dry conditions, with mostly clear skies, will continue Sunday. Another longwave trough will begin to dig over the PACNW. This, in turn, will turn the flow aloft more southwesterly. Winds will increase once again over the forecast area. West to northwest winds 20 to 25 mph will occur across much of the area. Gusts up to 35 mph will occur over central and southern portions. This will lead to elevated to critical fire conditions again. A Fire Weather Watch will remain in effect for central portions Sunday afternoon. Any precipitation chances will be confined to the southern half of Sweetwater County. These will likely be dry thunderstorms, with strong gusty winds, due to the critically low RH's. .LONG TERM...Tuesday through Friday Issued at 313 AM MDT Sat Jul 11 2020 The longwave trough slowly meanders across Canada through midweek, keeping WY in zonal flow. This will keep the hot temperatures at bay, with highs in the 70s and lower 80s on Tuesday. This pattern will also limit the stronger winds into the latter half of the week, holding back some of the fire weather concerns. Models still disagreeing on solutions for the latter half of the week, with one model introducing a new trough into the PACNW. With low confidence on overall solutions, will keep PoP chances low, while temperatures moderate back into the 80s and lower 90s. && .AVIATION...For the 18Z TAFS through 18Z Sunday VFR conditions will occur through the period. Wind speeds will be at or less than 15 knots this afternoon and early evening, remaining light overnight before increasing late Sunday morning. && .FIRE WEATHER... Hot and dry conditions will continue across the area today. Humidity will be critically low for most zones, with far western zones dropping into the middle to upper teens. Winds will be much lighter today, although gusty winds of 20 to 25 mph will occur in zones 286, 288 and 289. This will keep fire conditions elevated over the area. Similar conditions return Sunday, as winds increase across the area again. A Haines Index of 5 to 6 will be in place across most of the area Sunday. && .RIW WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Sunday afternoon through Sunday evening for WYZ275-280>283-285-288-300. && SHORT TERM...LaVoie LONG TERM...Straub AVIATION...Myers/LaVoie FIRE WEATHER...Hattings
Hazardous weather outlook, Jul 11, 2:59 AM MDT, 11 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 259 AM MDT Sat Jul 11 2020 WYZ001>020-022>030-120900- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 259 AM MDT Sat Jul 11 2020 ...Fire weather watches in portions of central Wyoming Sunday... .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Sunday and Monday...Elevated to critical fire weather conditions over much of the area except for the far west. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today.
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 2:44 AM MDT | Fire Weather Watch | RIW | Big Horn, Fremont, Hot Springs, Johnson, Natrona, Park and 1 more | 12 hr |
Nearby
Red Flag Warnings in Wyoming, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.